# SDR TWAA9810102

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604TW
- Make and model: Boeing 767231
- Aircraft serial: 22567
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING CHECK-C, MAINTENANCE FOUND APPROXIMATELY A 5 INCH BY 5 INCH DELAMINATION ON UPPER LEADING EDGE AFT OF NR 6 LE SLAT, APPROXIMATELY 5 FEET OTBD OF INBD END OF SLAT, LT WING.  ROUTED OUT DELAMINATION.  REMOVED 1 INCH SKIN AROUND AREA AND INSTALLED HEAT AND SUCTION PER SRM 51-70, 2B.  INSTALLED WET LAY-UP PER SRM 51-70-17, PARA 3.  TOTAL TIME: 51,177 HOURS.  TOTAL CYCLES:  14,329.  (X)
